Complutense University Library

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 63.

Rodríguez Bernal, Aníbal (2014) A note on the existence of global solutions for reaction-diffusion equations with almost-monotonic nonlinearities. Communications on pure and applied analysis, 13 (2). pp. 635-644. ISSN 1534-0392

Rodríguez Bernal, Aníbal (2012) A singular perturbation in a linear parabolic equation with terms concentrating on the boundary. Revista matemática complutense, 25 (1). 165-197 . ISSN 1139-1138

Arrieta Algarra, José María and Cholewa, Jan W. and Dlotko, Tomasz and Rodríguez Bernal, Aníbal (2004) Asymptotic behavior and attractors for reaction diffusion equations in unbounded domains. Nonlinear Analysis: Theory, Methods & Applications , 56 (4). 515 – 554. ISSN 0362-546X

Rodríguez Bernal, Aníbal and Jiménez Casas, Ángela (2002) Asymptotic behaviour for a phase field model in higher order Sobolev spaces. Revista matemática complutense, 15 (1). pp. 213-248. ISSN 1988-2807

Rodríguez Bernal, Aníbal and Jiménez Casas, Ángela (2009) Asymptotic behaviour of a parabolic problem with terms concentrated in the boundary. Nonlinear Analysis. Theory, Methods & Applications. An International Multidisciplinary Journal. Series A: Theory and Methods, 71 (12). e2377-e2383. ISSN 0362-546X

Rodríguez Bernal, Aníbal and Wang, Bixiang and Willie, Robert (1999) Asymptotic behaviour of time-dependent Ginzburg-Landau equations of superconductivity. Mathematical Methods in the Applied Sciences, 22 (18). 1647- 1669 . ISSN 0170-4214

Rodríguez Bernal, Aníbal (2002) Attractors for parabolic equations with nonlinear boundary conditions, critical exponents, and singular initial data. Journal of Differential Equations, 181 (1). 165-196 . ISSN 0022-0396

Rodríguez Bernal, Aníbal and Wang, Bixiang (2000) Attractors for partly dissipative reaction diffusion systems in R-n. Journal of Mathematical Analysis and Applications, 252 (2). pp. 790-803. ISSN 0022-247X

Arrieta Algarra, José María and Carvalho, Alexandre N. and Rodríguez Bernal, Aníbal (2000) Attractors of parabolic problems with nonlinear boundary conditions uniform bounds. Communications in Partial Differential Equations , 25 (1-2 ). 1-37 . ISSN 0360-5302

Arrieta Algarra, José María and Pardo San Gil, Rosa and Rodríguez Bernal, Aníbal (2007) Bifurcation and stability of equilibria with asymptotically linear boundary conditions at infinity. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 137 (2). pp. 225-252. ISSN 0308-2105

Arrieta Algarra, José María and Rodríguez Bernal, Aníbal and Souplet, Philippe (2004) Boundedness of global solutions for nonlinear parabolic equations involving gradient blow-up phenomena. Annali della Scuola Normale Superiore di Pisa. Classe di Scienze. Serie IV, 3 (1). 1-15 . ISSN 0391-173X

Rodríguez Bernal, Aníbal and Wang, Bixiang (2000) Cauchy problem for the time-dependent Ginzburg-Landau model of superconductivity. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 130 (6). pp. 1383-1404. ISSN 0308-2105

Rodríguez Bernal, Aníbal and Quittner, Pavol (2005) Complete and energy blow-up in parabolic problems with nonlinear boundary conditions. Nonlinear Analysis Theory Methods and Applications , 62 (5). 863-875 . ISSN 0362-546X

Rodríguez Bernal, Aníbal and Van Vleck, Erik S. (1998) Complex oscillations in a closed thermosyphon. International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, 8 (1). pp. 41-56. ISSN 0218-1274

Arrieta Algarra, José María and Carvalho, Alexandre N. and Langa, José A. and Rodríguez Bernal, Aníbal (2012) Continuity of Dynamical Structures for Nonautonomous Evolution Equations Under Singular Perturbations. Journal of Dynamics and Differential Equations, 24 (3). pp. 427-481. ISSN 1040-7294

Cholewa, Jan W. and Rodríguez Bernal, Aníbal (2014) Critical and supercritical higher order parabolic problems in R-N Critical and supercritical higher order parabolic problems in R-N. Nonlinear analysis: theory, methods & applications, 104 . pp. 50-74. ISSN 0362-546X

Arrieta Algarra, José María and Carvalho, Alexandre N. and Rodríguez Bernal, Aníbal (1998) Critical nonlinearities at the boundary. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique , 327 (4). pp. 353-358. ISSN 0764-4442

Rodríguez Bernal, Aníbal and Van Vleck, Erik S. (1998) Diffusion induced chaos in a closed loop thermosyphon. SIAM Journal on applied mathematics, 58 (4). 1072 -1093. ISSN 0036-1399

Rodríguez Bernal, Aníbal and Cholewa, Jan W. (2012) Dissipative mechanism of a semilinear higher order parabolic equation in R-N. Nonlinear Analysis: Theory, Methods & Applications , 75 (8). pp. 3510-3530. ISSN 0362-546X

Arrieta Algarra, José María and Cholewa, Jan W. and Dlotko, Tomasz and Rodríguez Bernal, Aníbal (2007) Dissipative parabolic equations in locally uniform spaces. Mathematische Nachrichten, 280 (15). pp. 1643-1663. ISSN 0025-584X

Jiménez Casas, Ángela and Rodríguez Bernal, Aníbal (2012) Dynamic boundary conditions as a singular limit of parabolic problems with terms concentrating at the boundary. Dynamics of partial differential equations, 9 (4). pp. 341-368. ISSN 1548-159X

Arrieta Algarra, José María and Rodríguez Bernal, Aníbal and Valero , José (2006) Dynamics of a reaction-diffusion equation with a discontinuous nonlinearity. International Journal of Bifurcation and Chaos, 16 (10). 2965-2984 . ISSN 0218-1274

Rodríguez Bernal, Aníbal and Tajdine, Anas (2000) Dynamics of reaction diffusion equations under nonlinear boundary conditions. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique , 331 (7). 531-536 . ISSN 0764-4442

Arrieta Algarra, José María and Pardo San Gil, Rosa María and Rodríguez Bernal, Aníbal (2009) Equilibria and global dynamics of a problem with bifurcation from infinity. Journal of Differential Equations, 246 (5). 2055-2080 . ISSN 0022-0396

Rodríguez Bernal, Aníbal and Vidal López, Alejandro and Langa, J.A. and Robinson, James C. and Suárez, A. (2007) Existence and nonexistence of unbounded forwards attractor for a class of non-autonomous reaction diffusion equations. Discrete and Continuous Dynamical Systems. Series A, 18 (2-3). 483-497 . ISSN 1553-5231

Rodríguez Bernal, Aníbal and Vidal López, Alejandro (2007) Existence, uniqueness and attractivity properties of positive complete trajectories for non-autonomous reaction-diffusion problems. Discrete and Continuous Dynamical Systems. Series A., 18 (2-3). 537-567 . ISSN 1553-5231

Rodríguez Bernal, Aníbal and Vidal López, Alejandro (2005) Extremal equilibria and asymptotic behavior of parabolic nonlinear reaction-diffusion equations. In Nonlinear elliptic and parabolic problems. A special tribute to the work of Herbert Amann. Progress in Nonlinear Differential Equations and their Applications, 64 . BIRKHAUSER VERLAG AG, Basel, Switzerland, 509 -516 . ISBN 3-7643-7266-4

Rodríguez Bernal, Aníbal and Cholewa, Jan W. (2009) Extremal equilibria for dissipative parabolic equations in locally uniform spaces. Mathematical Models and Methods in Applied Sciences , 19 (11). 1995-2037 . ISSN 0218-2025

Rodríguez Bernal, Aníbal and Cholewa, Jan W. (2010) Extremal equilibria for monotone semigroups in ordered spaces with application to evolutionary equations. Journal of Differential Equations, 249 (3). 485-525 . ISSN 0022-0396

Rodríguez Bernal, Aníbal and Vidal López, Alejandro (2008) Extremal equilibria for reaction-diffusion equations in bounded domains and applications. Journal of Differential Equations, 244 (2008). 2983-3030 . ISSN 0022-0396

Rodríguez Bernal, Aníbal and Jiménez Casas, Ángela (1999) Finite-dimensional asymptotic behavior in a thermosyphon including the Soret effect. Mathematical Methods in the Applied Sciences, 22 (2 ). 117-137 . ISSN 0170-4214

Arrieta Algarra, José María and Jiménez Casas, Ángela and Rodríguez Bernal, Aníbal (2005) Flux condition induced by concentrated reactions. EQUADIFF 2003. Proceedings of the international conference on differential equations . pp. 293-295.

Arrieta Algarra, José María and Jiménez Casas, Ángela and Rodríguez Bernal, Aníbal (2008) Flux terms and Robin boundary conditions as limit of reactions and potentials concentrating at the boundary. Revista Matemática Iberoamericana, 24 (1). pp. 183-211. ISSN 0213-2230

Arrieta Algarra, José María and Rodríguez Bernal, Aníbal (2005) Ill posed problems with supercritical nonlinearities. EQUADIFF 2003. Proceedings of the international conference on differential equations . 277-280 .

Arrieta Algarra, José María and Pardo San Gil, Rosa María and Rodríguez Bernal, Aníbal (2010) Infinite resonant solutions and turning points in a problem with unbounded bifurcation. International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, 20 (9). 2885-2896 . ISSN 0218-1274

Rodríguez Bernal, Aníbal and Cholewa, Jan W. (2010) Linear and semilinear higher order parabolic equations in R-N. Nonlinear Analysis: Theory, Methods & Applications , 75 (1). 194-210 . ISSN 0362-546X

Arrieta Algarra, José María and Rodríguez Bernal, Aníbal and Cholewa, Jan W. and Dlotko, Tomasz (2004) Linear parabolic equations in locally uniform spaces. Mathematical Models and Methods in Applied Sciences, 14 (2). pp. 253-293. ISSN 0218-2025

Jiménez Casas, Ángela and Rodríguez Bernal, Aníbal (1999) Linear stability analysis and metastable solutions for a phase-field model. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 129 (3). 571-600 . ISSN 0308-2105

Arrieta Algarra, José María and Rodríguez Bernal, Aníbal (2004) Localization on the boundary of blow-up for reaction-diffusion equations with nonlinear boundary conditions. Communications in Partial Differential Equations , 29 (7-8). pp. 1127-1148. ISSN 0360-5302

Rodríguez Bernal, Aníbal (1998) Localized spatial homogenization and large diffusion. SIAM Journal on Mathematical Analysis , 29 (6). pp. 1361-1380. ISSN 0036-1410

Rodríguez Bernal, Aníbal and Willie, Robert (2007) Nesting inertial manifolds for reaction and diffusion equations with large diffusivity. Nonlinear Analysis: Theory, Methods & Applications , 67 (1). 70-93 . ISSN 0362-546X

Arrieta Algarra, José María and Rodríguez Bernal, Aníbal (2004) Non well posedness of parabolic equations with supercritical nonlinearities. Communications in contemporary mathematics, 6 (5). 733-764 . ISSN 0219-1997

Rodríguez Bernal, Aníbal and Tajdine, Anas (2001) Nonlinear balance for reaction-diffusion equations under nonlinear boundary conditions: Dissipativity and blow-up. Journal of Differential Equations, 169 (2). 332-372 . ISSN 0022-0396

Rodríguez Bernal, Aníbal and Popescu, Luminita (2004) On a singularly perturbed wave equation with dynamic boundary conditions. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 134 (2). 389-413 . ISSN 0308-2105

Cholewa, Jan W. and Rodríguez Bernal, Aníbal (2012) On the Cahn-Hilliard equation in H-1(R-N). Journal of Differential Equations, 253 (12). 3678 -3726. ISSN 0022-0396

Arrieta Algarra, José María and Moya , Nancy and Rodríguez Bernal, Aníbal (2008) On the finite dimension of attractors of parabolic problems in IRN with general potentials. Nonlinear Analysis: Theory, Methods & Applications, 68 (5). pp. 1082-1099. ISSN 0362-546X

Rodríguez Bernal, Aníbal and Langa, José A. and Suárez Fernández , Antonio (2010) On the long time behavior of non-autonomous Lotka-Volterra models with diffusion via the sub-supertrajectory method. Journal of Differential Equations, 249 (2). pp. 414-445. ISSN 0022-0396

Rodríguez Bernal, Aníbal (2005) Parabolic equations in locally uniform spaces. In Nonlinear Elliptic and Parabolic Problems. Progress in Nonlinear Differential Equations and their Applications, 64 . BIRKHAUSER VERLAG AG, SWITZERLAND , 421-432 . ISBN 3-7643-7266-4

Arrieta Algarra, José María and Carvalho, Alexandre N. and Rodríguez Bernal, Aníbal (1999) Parabolic problems with nonlinear boundary conditions and critical nonlinearities. Journal of Differential Equations, 156 (2). p. 376. ISSN 0022-0396

Rodríguez Bernal, Aníbal and Zuazua Iriondo, Enrique (2001) Parabolic singular limit of a wave equation with localized interior damping. Communications in contemporary mathematics, 3 (2). pp. 215-257. ISSN 0219-1997

Rodríguez Bernal, Aníbal and Langa, José A. and Robinson, James C. and Suárez, Antonio (2009) Permanence and asymptotically stable complete trajectories for nonautonomous Lotka-Volterra models with diffusion. Siam Journal on Mathematical Analysis , 40 (6). 2179-2216 . ISSN 0036-1410

Arrieta Algarra, José María and Carvalho, Alexandre N. and Rodríguez Bernal, Aníbal (1999) Perturbation of the diffusion and upper semicontinuity of attractors. Applied Mathematics Letters, 12 (5). 37-42 . ISSN 0893-9659

Rodríguez Bernal, Aníbal (2009) Perturbation of the exponential type of linear nonautonomous parabolic equations and applications to nonlinear equations. Discrete and Continuous Dynamical Systems. Series A., 25 (3). pp. 1003-1032. ISSN 1553-5231

Rodríguez Bernal, Aníbal and Vidal López, Alejandro and Robinson, James C. (2007) Pullback attractors and extremal complete trajectories for non-autonomous reaction-diffusion problems. Journal of Differential Equations, 238 (2). 289-337 . ISSN 0022-0396

Rodríguez Bernal, Aníbal and Wang, Bixiang (1999) Reduction of dimension of approximate intertial manifolds by symmetry. Bulletin of the Australian Mathematical Society, 60 (2). 319-330 . ISSN 0004-9727

Rodríguez Bernal, Aníbal and Vidal López, Alejandro (2008) Semistable extremal ground states for nonlinear evolution equations in unbounded domains. Journal of Mathematical Analysis and Applications , 338 (1 ). pp. 675-694. ISSN 0022-247X

Rodríguez Bernal, Aníbal and Willie, Robert (2005) Singular large diffusivity and spatial homogenization in a non homogeneous linear parabolic problem. Discrete and Continuous Dynamical Systems. Series B. A Journal Bridging Mathematics and Sciences, 5 (2). 385-410 . ISSN 1531-3492

Rodríguez Bernal, Aníbal and Jiménez Casas, Ángela (2011) Singular limit for a nonlinear parabolic equation with terms concentrating on the boundary. Journal of Mathematical Analysis and Applications, 379 (2). pp. 567-588. ISSN 0022-247X

Quesada, Carlos and Rodríguez Bernal, Aníbal (2014) Smoothing and perturbation for some fourth order linear parabolic equations in R-N. Journal of mathematical analysis and applications, 412 (2). pp. 1105-1134. ISSN 0022-247X

Rodríguez Bernal, Aníbal (2002) Some qualitative dynamics of nonlinear boundary conditions. International Journal of Bifurcation and Chaos, 12 (11). pp. 2333-2342. ISSN 0218-1274

Arrieta Algarra, José María and Cónsul, Neus and Rodríguez Bernal, Aníbal (2004) Stable boundary layers in a diffusion problem with nonlinear reaction at the boundary. Zeitschrift für Angewandte Mathematik und Physik, 55 (1). pp. 1-14. ISSN 0044-2275

Arrieta Algarra, José María and Rodríguez Bernal, Aníbal and Rossi, Julio D. (2008) The best Sobolev trace constant as limit of the usual Sobolev constant for small strips near the boundary. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 138 (2). 223-237 . ISSN 0308-2105

Arrieta Algarra, José María and Carvalho, Alexandre N. and Rodríguez Bernal, Aníbal (2000) Upper semicontinuity for attractors of parabolic problems with localized large diffusion and nonlinear boundary conditions. Journal of Differential Equations, 168 (1). 33-59 . ISSN 0022-0396

This list was generated on Sat Oct 25 05:53:51 2014 CEST.